# SDR SWAA2021021542111

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; SHIELD AFT OF DOOR HAS CORROSION AROUND NUT PLATE HOLES BETWEEN BS500 AND BS500A RBL23 WL156 / CORROSION ON FWD CARGO BAY; SHIELD AFT OF DOOR; B.S. 494-500A RBL23 WL156. FOUND TO BE OUT OF LIMITS DUE TO NO SRM REFERNCE. REMOVED AND REPLACED SHIELD PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. DWG 143A0080.
